Delay-dependent robust H∞ controller synthesis for discrete singular delay systems

Full text for this resource is not available from the Research Repository.

Feng, Zhiguang ORCID: 0000-0003-1037-1529, Lam, J and Gao, H (2011) Delay-dependent robust H∞ controller synthesis for discrete singular delay systems. International Journal of Robust and Nonlinear Control, 21 (16). 1880 - 1902. ISSN 1049-8923

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/35380
DOI https://doi.org/10.1002/rnc.1667
Official URL http://onlinelibrary.wiley.com/doi/10.1002/rnc.166...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords Hinfinity; H infinity; delays; controllers; control; delays
Citations in Scopus 54 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login